# SDR SIMA20231018001

- Difficulty date: October 18, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 39,675 hours, 28,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769463
- Condition: Corroded
- Location: Fr 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR 17 FLOOR CROSSBEAM HAS CORROSION ON RH SIDE. (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-ACCOMPLISHED REPAIR OF FR 17 CROSSBEAM IAW EMB 170 SRM 53-00-10 AND ERS-EJ-5300-4901
